Tài liệu tham khảo |
Loại |
Chi tiết |
1. N. V. Azbelev, V. P. Maksimov, and L. F. Rakhmatullina, Introduction to thetheory of functional differential equations. (Russian) Nauka, Moscow, 1991 |
Sách, tạp chí |
Tiêu đề: |
Introduction to thetheory of functional differential equations |
|
2. E. Bravyi and A. Lomtatidze, and B. P ůža, A note on the theorem on differentialinequalities. Georgian Math. J. 7(2000), no. 4, 627–631 |
Sách, tạp chí |
Tiêu đề: |
A note on the theorem on differentialinequalities |
Tác giả: |
E. Bravyi and A. Lomtatidze, and B. P ůža, A note on the theorem on differentialinequalities. Georgian Math. J. 7 |
Năm: |
2000 |
|
3. N. Dilnaya and A. Rontó, Multistage iterations and solvability of linear Cauchyproblems. Miskolc Math. Notes 4(2003), no. 2, 89–102 |
Sách, tạp chí |
Tiêu đề: |
Multistage iterations and solvability of linear Cauchyproblems |
Tác giả: |
N. Dilnaya, A. Rontó |
Nhà XB: |
Miskolc Math. Notes |
Năm: |
2003 |
|
4. A. Domoshnitsky and Ya. Goltser, One approach to study of stability ofintegrodifferential equations. Proceedings of the Third World Congress of Nonlinear Analysts, Part 6 (Catania, 2000). Nonlinear Anal. 47(2001), no.6,3885–3896 |
Sách, tạp chí |
Tiêu đề: |
One approach to study of stability of integrodifferential equations |
Tác giả: |
A. Domoshnitsky, Ya. Goltser |
Nhà XB: |
Nonlinear Anal. |
Năm: |
2001 |
|
5. R. Hakl, I. Kiguradze, and B. P ůža , Upper and lower solutions of boundaryvalue problems for functional differential equations and theorems on functionaldifferential inequalities. Georgian Math. J. 7(2000), no. 3, 489–512 |
Sách, tạp chí |
Tiêu đề: |
Upper and lower solutions of boundary value problems for functional differential equations and theorems on functional differential inequalities |
Tác giả: |
R. Hakl, I. Kiguradze, B. Půža |
Nhà XB: |
Georgian Math. J. |
Năm: |
2000 |
|
6. R. Hakl, A. Lomtatidze, and B.P ůža, On nonnegative solutions of first orderscalar functional differential equations. Mem. Differential Equations Math. Phys.23(2001), 51–84 |
Sách, tạp chí |
Tiêu đề: |
On nonnegative solutions of first order scalar functional differential equations |
Tác giả: |
R. Hakl, A. Lomtatidze, B.P ůža |
Nhà XB: |
Mem. Differential Equations Math. Phys. |
Năm: |
2001 |
|
7. R. Hakl, A. Lomtatidze, and J. Šremr, On nonnegative solutions of a periodictype boundary value problem for first order scalar functional differentialequations. Funct. Differ. Equ. 11(2004), no. 3-4, 363–394 |
Sách, tạp chí |
Tiêu đề: |
On nonnegative solutions of a periodictype boundary value problem for first order scalar functional differentialequations |
Tác giả: |
R. Hakl, A. Lomtatidze, J. Šremr |
Nhà XB: |
Funct. Differ. Equ. |
Năm: |
2004 |
|
8. R. Hakl, A. Lomtatidze, and J. Šremr, Some boundary value problems for firstorder scalar functional differential equations. Folia Facult. Scien. Natur.Univ. Masar. Brunensis, Brno, 2002 |
Sách, tạp chí |
Tiêu đề: |
Some boundary value problems for firstorder scalar functional differential equations |
|
9. R. Hakl and S. Mukhigulashvili, On a boundary value problem for n-th orderlinear functional differential systems. Georgian Math. J. 12(2005), no. 2, 229–236 |
Sách, tạp chí |
Tiêu đề: |
On a boundary value problem for n-th order linear functional differential systems |
Tác giả: |
R. Hakl, S. Mukhigulashvili |
Nhà XB: |
Georgian Math. J. |
Năm: |
2005 |
|
10. I.Kiguradze, The initial value problem and boundary value problems for systems ofordinary differential equations. Vol. I. Linear theory. (Russian) Metsniereba,Tbilisi, 1997 |
Sách, tạp chí |
Tiêu đề: |
The initial value problem and boundary value problems for systems of ordinary differential equations. Vol. I. Linear theory |
Tác giả: |
I. Kiguradze |
Nhà XB: |
Metsniereba |
Năm: |
1997 |
|
11. I. Kiguradze and B. P ůža, Boundary value problems for systems of linearfunctional differential equations. Folia Facultatis Scientiarium Naturalium Universitatis Masarykianae Brunensis. Mathematica, 12. Masaryk University, Brno, 2003 |
Sách, tạp chí |
Tiêu đề: |
Boundary value problems for systems of linear functional differential equations |
Tác giả: |
I. Kiguradze, B. P ůža |
Nhà XB: |
Masaryk University |
Năm: |
2003 |
|
12. I. Kiguradze and Z. Sokhadze, On singular functional-differential inequalities.Georgian Math. J. 4(1997), no. 3, 259–278 |
Sách, tạp chí |
Tiêu đề: |
On singular functional-differential inequalities |
Tác giả: |
I. Kiguradze, Z. Sokhadze |
Nhà XB: |
Georgian Math. J. |
Năm: |
1997 |
|
13. A. Lo mtatidze and H. Štěpánková, On sign constant and monotone solutions of second order linear functional differential equations. Mem. Differential Equations Math. Phys. 35(2005), 65–90 |
Sách, tạp chí |
Tiêu đề: |
On sign constant and monotone solutions of second order linear functional differential equations |
Tác giả: |
A. Lo mtatidze and H. Štěpánková, On sign constant and monotone solutions of second order linear functional differential equations. Mem. Differential Equations Math. Phys. 35 |
Năm: |
2005 |
|
14. A. D. Myshkis, Linear differential equations with retarded argument. (Russian)Nauka, Moscow, 1972 |
Sách, tạp chí |
Tiêu đề: |
Linear differential equations with retarded argument |
Tác giả: |
A. D. Myshkis |
Nhà XB: |
Nauka |
Năm: |
1972 |
|
15. A. Rontó, On the initial value problem for systems of linear differentialequations with argument deviations. Miskolc Math. Notes 6(2005), no. 1, 105-127 |
Sách, tạp chí |
Tiêu đề: |
On the initial value problem for systems of linear differential equations with argument deviations |
Tác giả: |
A. Rontó |
Nhà XB: |
Miskolc Math. Notes |
Năm: |
2005 |
|
16. A. N. Ronto, Exact conditions for the solvability of the Cauchy problem forsystems of first-order linear functional-differential equations defined by |
Sách, tạp chí |
Tiêu đề: |
Exact conditions for the solvability of the Cauchy problem for systems of first-order linear functional-differential equations defined by |
Tác giả: |
A. N. Ronto |
|
17. Š. Schwabik, M. Tvrdý, and O. Vejvoda, Differential and integral equations. Boundary value problems and adjoints. D. Reidel Publishing Co., Dordrecht–Boston, Mass.– London, 1979 |
Sách, tạp chí |
Tiêu đề: |
Differential and integral equations. Boundary value problems and adjoints |
Tác giả: |
Š. Schwabik, M. Tvrdý, O. Vejvoda |
Nhà XB: |
D. Reidel Publishing Co. |
Năm: |
1979 |
|
18. Jiří Šremr , On systems of linear functional differential inequalities, Georgian Mathematical Journal, Volume 13 (2006), Number 3, 539-572 |
Sách, tạp chí |
Tiêu đề: |
On systems of linear functional differential inequalities |
Tác giả: |
Jiří Šremr |
Nhà XB: |
Georgian Mathematical Journal |
Năm: |
2006 |
|